Ergodic properties of operators in some semi-Hilbertian spaces W Majdak, NA Secelean, L Suciu Linear and Multilinear Algebra 61 (2), 139-159, 2013 | 45 | 2013 |
Remarks on uniform ergodic theorems M Lin, D Shoikhet, L Suciu Acta Scientiarum Mathematicarum 81 (1), 251-283, 2015 | 36 | 2015 |
The Cauchy dual and 2-isometric liftings of concave operators C Badea, L Suciu Journal of Mathematical Analysis and Applications 472 (2), 1458-1474, 2019 | 32 | 2019 |
On ergodic operator means in Banach spaces A Aleman, L Suciu Integral Equations and Operator Theory 85, 259-287, 2016 | 31 | 2016 |
Some invariant subspaces for A-contractions and applications L Suciu Extracta mathematicae 21 (3), 221-247, 2006 | 31 | 2006 |
Orthogonal decompositions induced by generalized contractions L Suciu Acta Sci. Math.(Szeged) 70, 751-765, 2004 | 27 | 2004 |
Maximum A-isometric part of an A-contraction and applications L Suciu Israel Journal of Mathematics 174 (1), 419-443, 2009 | 26 | 2009 |
Growth conditions on Cesaro means of higher order L Suciu, J Zemánek Acta Scientiarum Mathematicarum 79, 545-581, 2013 | 25 | 2013 |
Quasi-isometries in semi-Hilbertian spaces L Suciu Linear algebra and its applications 430 (8-9), 2474-2487, 2009 | 25 | 2009 |
Operators intertwining with isometries and Brownian parts of 2-isometries W Majdak, M Mbekhta, L Suciu Linear Algebra and its Applications 509, 168-190, 2016 | 23 | 2016 |
Mapping theorems and similarity to contractions for classes of A-contractions G Cassier, L Suciu Hot Topics in Operator Theory, Theta Ser. Adv. Math 9, 39-58, 2008 | 23 | 2008 |
Classes of operators similar to partial isometries M Mbekhta, L Suciu Integral Equations and Operator Theory 63 (4), 571-590, 2009 | 21 | 2009 |
Maximum subspaces related to A-contractions and quasinormal operators L Suciu Journal of the Korean Mathematical Society 45 (1), 205-219, 2008 | 21 | 2008 |
Ergodic conditions and spectral properties for A-contractions L Suciu, N Suciu Opuscula Mathematica 28 (2), 195-216, 2008 | 19 | 2008 |
Hilbert space operators with two-isometric dilations C Badea, L Suciu arXiv preprint arXiv:1903.01772, 2019 | 17 | 2019 |
High order isometric liftings and dilations C Badea, V Müller, L Suciu arXiv preprint arXiv:2003.12741, 2020 | 15 | 2020 |
Ergodic properties for regular A-contractions L Suciu Integral Equations and Operator Theory 56 (2), 285-299, 2006 | 14 | 2006 |
On operators with two-isometric liftings L Suciu Complex Analysis and Operator Theory 14 (1), 5, 2020 | 13 | 2020 |
Asymptotic behaviours and generalized Toeplitz operators L Suciu, N Suciu Journal of mathematical analysis and applications 349 (1), 280-290, 2009 | 11 | 2009 |
Triangulations of operators with two-isometric liftings W Majdak, L Suciu Integral Equations and Operator Theory 93 (1), 10, 2021 | 10 | 2021 |